MathSciNet Relay Station
MathSciNet bibliographic data
MR978023 (90h:60082) 60K15 (60J15 60K05)
Babillot, M. Théorie du renouvellement pour des chaînes semi-markoviennes transientes. (French) [Renewal theory for transient semi-Markov chains] Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), no. 4, 507–569.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement